IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Tax Burden Degree as a Tool to Design Tax Systems

  • Alcalde, José

    ()

    (Universidad de Alicante, Departamento de Métodos Cuantitativos y Teoría Económica)

  • Marco-Gil, María del Carmen

    ()

    (Dep. of Economics, Polytechnic University of Cartagena)

  • Silva-Reus, José A.

    ()

    (Universitat d'Alacant. Departament de Mètodes Quantitatius i Teoría Econòmica and Instituto Universitario Desarrollo Social y Paz (IUDESP))

This paper explores an integrated taxation system. Taking as a premise the proposals by the Carter Commission Report, we find out that proportional tax is the unique system that allows to neutrally integrate the taxable income. This analysis leads to explore new tax rules combining the extreme cases of `Flat Tax' and `Equalizing Net Income' rules. As a conclusion we suggest the Equitably Compensatory tax rule which accurately combines both extreme principles. Surprisingly enough, this rule coincides with the Proportional rule for societies whose income is not too unequally distributed.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://dmcte.ua.es/es/documentos/qmetwp1211.pdf
File Function: Full text
Download Restriction: no

Paper provided by Universidad de Alicante, Departamento de Métodos Cuantitativos y Teoría Económica in its series QM&ET Working Papers with number 12-11.

as
in new window

Length: 18 pages
Date of creation: 18 Jun 2012
Date of revision:
Handle: RePEc:ris:qmetal:2012_011
Contact details of provider: Postal: +34 965 90 36 70
Phone: +34 965 90 36 70
Fax: +34 965 90 97 89
Web page: http://dmcte.ua.es/
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ris:qmetal:2012_011. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Julio Carmona)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.